# SDR CA010504023

- Difficulty date: April 14, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2E3
- Aircraft time: 40,520 hours
- Engine: Pwa JT8D15
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 69416413
- Condition: Worn
- Location: Hinge
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) CAREW REPORTED A VIBRATION IN CLIMB THRU 10,000 FEET THEN RECURRED ON DESCENT. AS THE AIRCRAFT DESCENDS BELOW 10,000 FEET. THE PROBLEM DID NOT OCCUR AFTER THE ELEVATOR TAIL HINE BRACKET WAS REPLACED.
